@article{ASENS_2003_4_36_1_1_0, author = {Colin de Verdi\`ere, Yves and V\~u Ng\d oc, San}, title = {Singular Bohr-Sommerfeld rules for 2D integrable systems}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, volume = {36}, year = {2003}, pages = {1-55}, doi = {10.1016/S0012-9593(03)00002-8}, zbl = {1028.81026}, language = {en}, url = {http://dml.mathdoc.fr/item/ASENS_2003_4_36_1_1_0} }
Colin de Verdière, Yves; Vũ Ngọc, San. Singular Bohr-Sommerfeld rules for 2D integrable systems. Annales scientifiques de l'École Normale Supérieure, Tome 36 (2003) pp. 1-55. doi : 10.1016/S0012-9593(03)00002-8. http://gdmltest.u-ga.fr/item/ASENS_2003_4_36_1_1_0/
[1] Riemann Surfaces, Princeton University Press, 1960. | MR 124486 | Zbl 0196.33801
, ,[2] Courbes algébriques et systèmes intégrables: géodésiques des quadriques, Expositiones Math. 12 (1994) 193-226. | MR 1295705 | Zbl 0843.58064
,[3] Global Aspects of Classical Integrable Systems, Birkhäuser, 1998. | MR 1438060 | Zbl 0882.58023
, ,[4] Lectures on the Geometry of Quantization, Berkeley Mathematics Lecture Notes, 8, AMS, 1997. | MR 1806388 | Zbl 1049.53061
, ,[5] Semiclassical Mechanics with Molecular Applications, Oxford University Press, 1991.
,[6] Sur le spectre des opérateurs à bicaractéristiques toutes périodiques, Comment. Math. Helv. 54 (1979) 508-522. | MR 543346 | Zbl 0459.58014
,[7] Sur le spectre des opérateurs elliptiques à bicaractéristiques toutes périodiques, Math. Z. 171 (1980) 51-73. | MR 566483
,[8] Équilibre instable en régime semi-classique I: Concentration microlocale, Comm. Partial Differential Equations 19 (9-10) (1994) 1535-1563. | MR 1294470 | Zbl 0819.35116
, ,[9] Équilibre instable en régime semi-classique II: Conditions de Bohr-Sommerfeld, Ann. Inst. H. Poincaré. Phys. Théor. 61 (3) (1994) 347-367. | Numdam | MR 1311072 | Zbl 0845.35076
, ,[10] Singular Bohr-Sommerfeld rules, Comm. Math. Phys. 205 (1999) 459-500. | MR 1712567 | Zbl 01379901
, ,[11] Le lemme de Morse isochore, Topology 18 (1979) 283-293. | MR 551010 | Zbl 0441.58003
, ,[12] Théorie générale des surfaces, Chelsea, 1972.
,[13] Oscillatory integrals, Lagrange immersions and unfoldings of singularities, Comm. Pure Appl. Math. 27 (1974) 207-281. | MR 405513 | Zbl 0285.35010
,[14] Topological Classification of Integrable Systems, Advances in Soviet Mathematics, 6, AMS, 1991. | MR 1141218 | Zbl 0741.00026
,[15] Some spectral results for the Laplace operator with potential on the n-sphere, Adv. in Math. 27 (1978) 273-286. | MR 478245 | Zbl 0433.35052
,[16] Some spectral results on rank one symmetric spaces, Adv. in Math. 28 (1978) 129-137. | MR 494331 | Zbl 0441.58012
,[17] Band asymptotics in two dimensions, Adv. in Math. 42 (1981) 248-282. | MR 642393 | Zbl 0478.58029
,[18] On a certain class of Fuchsian partial differential equations, Duke Math. J. 44 (1) (1977) 157-199. | MR 430499 | Zbl 0356.35080
, ,[19] Topological Methods in Algebraic Geometry, Grundlehren der math. W., 131, Springer, New York, 1966. | MR 202713 | Zbl 0138.42001
,[20] Riemannian Geometry, de Gruyter, 1982. | MR 666697 | Zbl 0495.53036
,[21] Geometry of quadrics and spectral theory, in: The Chern Symposium, Springer, 1980, pp. 147-188. | MR 609560 | Zbl 0455.58018
,[22] Singularities of integrable geodesic flows on multidimensional torus and sphere, J. Geom. Phys. 18 (1996) 147-162. | MR 1375166 | Zbl 0849.58053
,[23] Symplectic topology of integrable hamiltonian systems, I: Arnold-Liouville with singularities, Compositio Math. 101 (1996) 179-215. | Numdam | MR 1389366 | Zbl 0936.37042
,[24] Topological classification of integrable geodesic flows on orientable two-dimensional manifolds, Funct. Anal. Appl. 27 (1993) 186-196. | MR 1250980 | Zbl 0804.58042
, , ,[25] Formes normales semi-classiques des systèmes complètement intégrables au voisinage d'un point critique de l'application moment, Asympt. Analys. 24 (3,4) (2000) 319-342. | Zbl 0990.58018
,[26] Vũ Ngọc S., Sur le spectre des systèmes complètement intégrables semi-classiques avec singularités, Ph.D. thesis, Université Grenoble 1, 1998.
[27] Bohr-Sommerfeld conditions for integrable systems with critical manifolds of focus-focus type, Comm. Pure Appl. Math. 53 (2) (2000) 143-217. | Zbl 1027.81012
,[28] Lectures on Symplectic Manifolds, Regional Conference Series in Mathematics, 29, AMS, 1976. | MR 464312 | Zbl 0406.53031
,[29] Asymptotics of eigenvalue clusters for the laplacian plus a potential, Duke Math. J. 44 (4) (1977) 883-892. | MR 482878 | Zbl 0385.58013
,[30] The Theory of Groups and Quantum Mechanics, Dover, 1950, Translated from the (second) German edition. | Zbl 0041.25401 | Zbl 0041.56804
,